Wednesday, July 17, 2013
A NOTE OF CAUTION
A NOTE OF CAUTION: Just yesterday I heard this story. A friend's friend's father died who was in his fifties. He was on blood thinning alloapthic medicines. These medicines are prescribed for those who are at risk of heart attack/ stroke as prevention. He was wrongly influenced by someone to stop this medicine with a thought that 'all allopathic medicines are harmful and body will heal itself if you make diet and lifestyle changes'. So, he stopped the medicines and two months later he indeed died of heart attack. Now this is a very WRONG understanding. First of all, PLEASE DO NOT STOP YOUR ALLOPATHIC MEDICINES ABRUPTLY. They are your support system. No matter what you do as diet and lifestyle changes, you should be under supervision of a medical doctor. Your medical doctor will gradually cut down your medication after checking you thoroughly including your blood tests. One of my patient was on such medication. His doctor observed his blood reports over the year, and gradually stopped his medication. That is the way to go. It takes time for body to heal and reverse a disease condition. DO NOT GIVE SUDDEN SHOCK TO YOUR SYSTEM BY STOPPING THE MEDICATION THAT YOU ARE ON SINCE LONG TIME.